Main Article Content

Abstract

We study a new family of distributions defined by the minimum of the Poisson random number of independent identically distributed random variables having a Topp Leone-G distribution (see Rezaei et al., (2016)). Some mathematical
properties of the new family including ordinary and incomplete moments, quantile and generating functions, mean deviations, order statistics, reliability and entropies are derived. Maximum likelihood estimation of the model parameters is investigated. Some special models of the new
family are discussed. An application is carried out on  real data set applications sets to show the potentiality of the proposed family.

Keywords

Topp Leone-G Family Order Statistics Maximum Likelihood Estimation Quantile function Generating Function Moments

Article Details

How to Cite
Merovci, F., Yousof, H., & Hamedani, G. G. (2020). The Poisson Topp Leone Generator of Distributions for Lifetime Data: Theory, Characterizations and Applications. Pakistan Journal of Statistics and Operation Research, 16(2), 343-355. https://doi.org/10.18187/pjsor.v16i2.3230

References

  1. Aryal, G. R. and Yousof, H. M. (2017). The exponentiated generalized-G Poisson family of distributions. Economic Quality Control, 32(1), 1-17.
  2. Brito, E., Cordeiro, G. M., Yousof, H. M., Alizadeh, M. and Silva , G. O. (2017). Topp-Leone Odd Log-Logistic Family of Distributions, Journal of Statistical Computation and Simulation, 87(15), 3040–3058.
  3. Cordeiro, G. M., Yousof, H. M., Ramires, T. G. and Ortega, E. M. M. (2018). The Burr XII system of densities: properties, regression model and applications. Journal of Statistical Computation and Simulation, 88(3), 432-456.
  4. Eugene, N., Lee, C. and Famoye, F. (2002). Beta-normal distribution and its applications. Commun. Stat. Theory Methods, 31, 497-512.
  5. Glänzel, W. (1987). A characterization theorem based on truncated moments and its application to some distribution families, Mathematical Statistics and Probability Theory (Bad Tatzmannsdorf, 1986), Vol. B, Reidel, Dordrecht, 75-84.
  6. Glänzel, W. (1990). Some consequences of a characterization theorem based on truncated moments, Statistics: A Journal of Theoretical and Applied Statistics, 21, 613-618.
  7. Gupta, R. C., Gupta, P. L. and Gupta, R. D. (1998). Modeling failure time data by Lehmann alternatives. Commun. Stat. Theory Methods, 27, 887-904.
  8. Hamedani, G. G., Altun, E, Korkmaz, M. C., Yousof, H. M. and Butt, N. S. (2018). A new extended G family of continuous distributions with mathematical properties, characterizations and regression modeling. Pak. J. Stat. Oper. Res., 14(3), 737-758.
  9. Hamedani, G. G. Rasekhi, M., Najib, S. M., Yousof, H. M. and Alizadeh, M., (2019). Type II general exponential class of distributions. Pak. J. Stat. Oper. Res., XV (2), 503-523.
  10. Hamedani, G. G. Yousof, H. M., Rasekhi, M., Alizadeh, M., Najibi, S. M. (2017). Type I general exponential class of distributions. Pak. J. Stat. Oper. Res., XIV (1), 39-55.
  11. Ibrahim, M. (2019). A new extended Fréchet distribution: properties and estimation. Pak. J. Stat. Oper. Res.,15 (3), 773-796.
  12. Ibrahim, M. (2020a). The compound Poisson Rayleigh Burr XII distribution: properties and applications. Journal of Applied Probability and Statistics, 15(1), 73-97.
  13. Ibrahim, M. (2020b). The generalized odd Log-logistic Nadarajah Haghighi distribution: statistical properties and different methods of estimation. Journal of Applied Probability and Statistics, forthcoming.
  14. Ibrahim, M. and Yousof, H. M. (2020). A new generalized Lomax model: statistical properties and applications, Journal of Data Science, 18(1), 190 – 217.
  15. Ibrahim, M., Yadav, A. S. Yousof, H. M., Goual, H. and Hamedani, G. G. (2019). A new extension of Lindley distribution: modified validation test, characterizations and different methods of estimation, Communications for Statistical Applications and Methods, 26(5), 473–495.
  16. Marshall, A. W. and Olkin, I. (1997). A new method for adding a parameter to a family of distributions with application to the Exponential and Weibull families. Biometrika, 84, 641-652.
  17. Korkmaz, M. C. Yousof, H. M. and Hamedani G. G. (2018a). The exponential Lindley odd log-logistic G family: properties, characterizations and applications. Journal of Statistical Theory and Applications, 17(3), 554 - 571.
  18. Korkmaz, M. C., Yousof, H. M., Hamedani G. G. and Ali, M. M. (2018b). The Marshall–Olkin generalized G Poisson family of distributions, Pakistan Journal of Statistics, 34(3), 251-267.
  19. Mansour, M., Yousof, H. M., Shehata, W. A. M. and Ibrahim, M. (2020). A new two parameter Burr XII distribution: properties, copula, different estimation methods and modeling acute bone cancer data, Journal of Nonlinear Science and Applications, 13, 223–238.
  20. Merovci, F., Alizadeh, M., Yousof, H. M. and Hamedani G. G. (2017). The exponentiated transmuted-G family of distributions: theory and applications, Communications in Statistics-Theory and Methods, 46(21), 10800-10822.
  21. Nascimento, A. D. C., Silva, K. F., Cordeiro, G. M., Alizadeh, M. and Yousof, H. M. (2019). The odd Nadarajah-Haghighi family of distributions: properties and applications. Studia Scientiarum Mathematicarum Hungarica, 56(2), 1-26.
  22. Nofal, Z. M., Afify, A. Z., Yousof, H. M. and Cordeiro, G. M. (2017). The generalized transmuted-G family of distributions. Communications in Statistics-Theory and Method, 46, 4119-4136.
  23. Rezaei, S., B. B. Sadr, M. Alizadeh, and S. Nadarajah. 2017. Topp-Leone generated family of distributions: Properties and applications. Communications in Statistics: Theory and Methods 46 (6), 2893–2909.
  24. Weibull, W. (1951). A statistical distribution function of wide applicability. J. Appl. Mech. Trans, 18, 293--297.
  25. Yousof, H. M., Afify, A. Z., Alizadeh, M., Butt, N. S., Hamedani, G. G. and Ali, M. M. (2015). The transmuted exponentiated generalized-G family of distributions, Pak. J. Stat. Oper. Res., 11, 441-464.
  26. Yousof, H. M., Afify, A. Z., Hamedani, G. G. and Aryal, G. (2017). The Burr X generator of distributions for lifetime data. Journal of Statistical Theory and Applications, 16, 288–305.
  27. Yousof, H. M., Altun, E., Ramires, T. G., Alizadeh, M. and Rasekhi, M. (2018). A new family of distributions with properties, regression models and applications, Journal of Statistics and Management Systems, 21(1), 163-188.
  28. Yousof, H. M., Mansoor, M. Alizadeh, M., Afify, A. Z., Ghosh, I. and Afify, A. Z. (2020). The Weibull-G Poisson family for analyzing lifetime data. Pak. J. Stat. Oper. Res., 16 (1), 131-148.